×

Initial-boundary value problems for an extensible beam. (English) Zbl 0254.73042


MSC:

74B20 Nonlinear elasticity
74H55 Stability of dynamical problems in solid mechanics
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Antman, S., Equilibrium states of nonlinearly elastic rods, J. Math. Anal. Appl., 23, 459-470 (1968) · Zbl 0165.27704
[2] Antman, S., Existence of solutions of the equilibrium equations for nonlinearly elastic rings and arches, J. Math. Mech., 20, 281-302 (1970) · Zbl 0223.73029
[3] Antman, S., Existence and non-uniqueness of axisymmetric equilibrium states of nonlinearly elastic shells, Arch. Rat. Mech. Anal., 40, 329-372 (1971) · Zbl 0254.73072
[4] Bochner, S.; Taylor, A. E., Linear functionals on certain spaces of abstractly-valued functions, Ann. Math., 39, 913-944 (1938) · Zbl 0020.37101
[5] Bourbaki, N., Intégration (1966), Hermann: Hermann Paris, Chapters 1-4
[6] Burgreen, D., Free vibrations of a pin-ended column with constant distance between pin ends, J. Appl. Mech., 18, 135-139 (1951)
[7] Carroll, R. W., Abstract Methods in Partial Differential Equations (1969), Harper and Row: Harper and Row New York · Zbl 0193.06501
[8] Coddington, E. A.; Levinson, N., Theory of Ordinary Differential Equations (1955), McGraw-Hill: McGraw-Hill New York · Zbl 0042.32602
[9] Courant, R.; Hilbert, D., (Methods of Mathematical Physics, Vol. 1 (1953), Wiley-Interscience: Wiley-Interscience New York) · Zbl 0729.00007
[10] Dickey, R. W., Free vibrations and dynamic buckling of the extensible beam, J. Math. Anal. Appl., 29, 443-454 (1970) · Zbl 0187.04803
[11] Dickey, R. W., Infinite systems of nonlinear oscillation equations related to the string, (Proc. Amer. Math. Soc., 23 (1969)), 459-468 · Zbl 0218.34015
[12] Dieudonné, J., Sur le théorème de Lebesgue-Nikodym (III), Ann. Univ. Grenoble, 23, 25-53 (1947-1948) · Zbl 0030.16002
[13] Eisley, J. G., Nonlinear vibrations of beams and rectangular plates, Z. Angew. Math. Phys., 15, 167-175 (1964) · Zbl 0133.19101
[14] Everitt, W. N., The Sturm-Liouville problem for fourth-order differential equations, Quart. J. Math. Oxford Ser., 8, 146-160 (1957) · Zbl 0077.29202
[15] Friedman, A., Partial Differential Equations (1969), Holt, Rinehart and Winston: Holt, Rinehart and Winston New York
[16] Greenberg, J. M.; MacCamy, R. C.; Mizel, V. J., On the existence, uniqueness and stability of solutions of the equation \(σ\)′\((u_x)u_{ xx } + λu_{ xtx } = ϱ_0u_{ tt } \), J. Math. Mech., 17, 707-727 (1968)
[17] Hille, E.; Phillips, R., Functional Analysis and Semi-groups, (Amer. Math. Soc. Colloq. Pub., Vol. 31 (1957))
[18] Lax, P. D., Development of singularities of nonlinear hyperbolic partial differential equations, J. Math. Phys., 5, 611-613 (1964) · Zbl 0135.15101
[19] Lions, J. L., Quelques méthodes de résolution des problèmes aux limites non linéaires (1969), Dunod Gauthier-Villars: Dunod Gauthier-Villars Paris · Zbl 0189.40603
[20] Lions, J. L.; Magenes, E., (Problèmes aux limites non homogènes et applications, Vol. 1 (1968), Dunod: Dunod Paris) · Zbl 0165.10801
[21] MacCamy, R. C.; Mizel, V. J., Existence and non-existence in the large of solutions of quasilinear wave equations, Arch. Rat. Mech. Anal., 25, 299-320 (1967) · Zbl 0146.33801
[22] Oplinger, D. W., Frequency response of a nonlinear stretched string, J. Acoust. Soc. Amer., 32, 1529-1538 (1960)
[23] Reiss, E. L.; Matkowsky, B. J., Nonlinear dynamic buckling of a compressed elastic column, Quart. Appl. Math., 29, 245-260 (1971) · Zbl 0224.73064
[24] Sather, J., The initial-boundary value problem for a non-linear hyperbolic equation in relativistic quantum mechanics, J. Math. Mech., 16, 27-50 (1966) · Zbl 0141.28803
[25] Strauss, W., On continuity of functions with values in various Banach spaces, Pacific J. Math., 19, 543-551 (1966) · Zbl 0185.20103
[26] Truesdell, C.; Noll, W., The non-linear field theories of mechanics, (Flugge, S., Handbuch der Physik, Vol. III (1965), Springer: Springer Berlin) · Zbl 0779.73004
[27] Wilcox, C. H., Initial-boundary value problems for linear hyperbolic partial differential equations of the second order, Arch. Rat. Mech. Anal., 10, 361-400 (1962) · Zbl 0168.08201
[28] Woinowsky-Krieger, S., The effect of axial force on the vibration of hinged bars, J. Appl. Mech., 17, 35-36 (1950) · Zbl 0036.13302
[29] Zabusky, N. J., Exact solution for the vibrations of a nonlinear continuous made string, J. Math. Phys., 3, 1028-1039 (1962) · Zbl 0118.41802
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.